# SDR 2007FA0001011

- Difficulty date: October 25, 2007
- Submitted: November 20, 2007
- Operation: General aviation
- Aircraft: N274AC
- Make and model: Bbavia 7EC
- Aircraft serial: 101407
- Engine: Cont O200*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drain
- Part number: SA56250
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED QUICK DRAIN VALVE (OIL) ON NEW AIRCRAFT/ ENGINE.  AIRCRAFT FLEW APPROX 1 HR , INITIAL FLIGHT TEST.  VERY MINUTE OIL LEAK WAS NOTED FROM OIL QUICK DRAIN VALVE.  REMOVED VALVE TO FIND VALVE SNAP RING IN OIL DRAINED FROM ENGINE, ALSO FOUND O-RING SPLIT.  NOTE:  NO DAMAGE TO ENGINE OCCURRED. (K)
